# SDR AALA202201241892

- Difficulty date: January 18, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- Aircraft time: 79,232 hours, 10,283 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY CEILING LIGHTS AT ROWS 13, 14, 15 RIGHT FAILED CAPACITY CHECK. REMOVED AND REPLACED BATTERY PACK PER ID# M33099 OPERATIONS CHECK GOOD PER B777 AMM 33-51-06.
